| Model Number |
SESR01 |
| Medical Device Problem Codes |
High impedance (1291); Battery Problem: High Impedance (2947); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable pulse generator (ipg) exhibited high impedance and high battery thresholds.The device was explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product event summary:the device was returned and analyzed.The device met 96.58% of expected longevity.Without the history of the programmed settings throughout its service life, there is no way to determine why the longevity did not match the predicted model.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.